RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1977, Number 11, Pages 124–126 (Mi ivm6068)  

Brief communications

The compactness of the set of plane continua of finite linear measure

G. E. Perevalov


Full text: PDF file (222 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1977, 21:11, 103–105

Bibliographic databases:
UDC: 517.51
Received: 23.08.1976

Citation: G. E. Perevalov, “The compactness of the set of plane continua of finite linear measure”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, no. 11, 124–126; Soviet Math. (Iz. VUZ), 21:11 (1977), 103–105

Citation in format AMSBIB
\Bibitem{Per77}
\by G.~E.~Perevalov
\paper The compactness of the set of plane continua of finite linear measure
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1977
\issue 11
\pages 124--126
\mathnet{http://mi.mathnet.ru/ivm6068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=491348}
\zmath{https://zbmath.org/?q=an:0389.28004}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1977
\vol 21
\issue 11
\pages 103--105


Linking options:
  • http://mi.mathnet.ru/eng/ivm6068
  • http://mi.mathnet.ru/eng/ivm/y1977/i11/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:66
    Full text:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020